MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP L-75; LV LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP L-75; LV LEAD
Model Number 401182
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
Lv lead with loss of capture on all poles with unchanged position.Since (b)(6) of 2019 the impedance has been greater than 3000 ohm.The revision was then successfully performed on (b)(6) 2020.
 
Additional Manufacturer Narrative
The returned lead was thoroughly analyzed.During the analysis, the lead was checked visually and electrically.30 cm distal of the is-1 connector pin, the lead body was severely damaged by squashing and deformation.At this site, a fracture of all helices was detected.This damage is with high probability the cause of the clinical complaint.The observed damage pattern requires excessive pressure load onto the lead body.The characteristics of the damaged structure of the lead body leads to the assumption of excessive mechanical stress of the lead due to the subclavian crush syndrome.The manufacturing process of this lead was reviewed.The production documents showed no anomalies.All manufacturing steps had been carried out correctly.In summary, there were no indications of a material defect or manufacturing error.

Brand Name
SENTUS PROMRI OTW QP L-75
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10466480
Report Number1028232-2020-03625
Device Sequence Number2553260
Product Code OJX
UDI-Device Identifier04035479138431
UDI-Public04035479138431
Combination Product (Y/N)N
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number401182
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2020
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;